# SDR DALA2020032301989

- Difficulty date: March 23, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 72,748 hours, 52,955 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Unknown
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER T/O, FLT ATTND CALLED AND NOTIFIED THE FLT DECK OF BURNING ELECTRICAL SMELL FROM REAR JUMP SEAT AREA. FLT DECK AREA HAD A SLIGHT ODOR OF BURNING OIL BUT DISSIPATED QUICKLY. A FEW MIN LATER, ODOR FROM CABIN REAR DISSAPTED AS WELL. NO OTHER ODOR EVENTS AS WE CONTINUED TO DESTINATION. ON TAXI IN, DID NOT START APU. A FEW PAX'S ALSO NOTED ELECTRICAL ODOR NEAR ROW 29. PERFORMED T/S FOR CABIN/SMOKE ODOR PER AMOS WORKCARD 2120-2367. INSPECTED BOTH AFT LAVS AND OVHD LIGHT FIXTURES ABOVE AFT F/A SEAT FOR EVIDENCE OF ELEC ISSUES- NONE FOUND. DROPPED PSU'S AT ROW 28-29-30 ABC/DE- NO ISSUES. INSPECTED APU INLET AND A/C BELLY- ALL DRY. PERFORMED A/C DUCT BURNOUT EITH APU & ENG AIR AND CHANGED COALESCER BAGS. PERFORMED ENG RUN AND APU AIR LEAK CHECK- NO EVIDENCE OF CABIN ODOR OR BURNING SMELL. AFTER ENG AND APU RUN FOUND EVIDENCE OF OIL ABOVE FILLER NECK. FWD APU TO MEL PER 49-00-01A. (M) PROCEURES C/W (LP6104962)
